# SDR GTIA040410

- Difficulty date: April 9, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT INTERCOSTAL ASSY STATION 1155, L28R TO L29R CORRODED. FABRICATED NEW INTERCOSTAL.  (M)
